Inventiones mathematicae

, Volume 150, Issue 1, pp 1–44

Real zeros of quadratic Dirichlet L-functions

  • J.B. Conrey
  • K. Soundararajan

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • J.B. Conrey
    • 1
  • K. Soundararajan
    • 2
  1. 1.American Institute of Mathematics, 360 Portage Avenue, Palo Alto, CA 94306, USA (e-mail: conrey@best.com)US
  2. 2.Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, USA (e-mail: ksound@math.lsa.umich.edu)US

Personalised recommendations